| Model Number |
15100 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the set screws had backed out postoperatively.
Additional Manufacturer Narrative
The screws have not returned for evaluation.Photographs were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.